pyelonephritis and jolts in my bowels? please i need help...
I am a male 28 yrs and i was diagnosed of pyelonephritis in the month of March this year after experiencing bloody urine and severe pain at the lower right side of my back. i did series of tests including urinalysis and IVU and got to know my left kidney was infected too but there was no bladder infection. It was also discovered that i was having low blood pressure. i was admitted for 72 hours and was placed on series of antibiotics (intravenous) during the course of the admission and also amoxicilin tablets (Auglocef Amoxycilin + clavulanate potassium). After i was admitted in the hospital, my doctor only placed me on oral medication for two weeks and after that, he asked me stop all medications but i should keep drinking a lot of water.
But i noticed i started relapsing after a month or two. It's been 7 months now and i still notice sudden jolts or vibrations in my bowels, kidneys and some other parts of my body every time (i don't understand what causes the sudden jolts). Sometimes, i feel little burning sensation when i urinate. My urine is foamy and my urine flow is irregular (i.e my urine flow scatters each time i urinate). Also, i notice i go to bed at night very tired and i wake up in the morning very tired too. I feel drowsy after eating breakfasts especially.
I feel very concerned so my health doesn't get worse. Also, i don't understand the sudden jolts or vibrations i experience in my bowels all the time, feeling very tired after little work, feeling drowsy after eating breakfast, sleeping at night and waking up in the morning tired. Please i need answers.
I wish I could be of any help on this because seriously I share lots from your story, pretty much the same only I refused to take the antibiotics because I don't go well after taking them, my body i suppose handles them poorly, so I'm still suffering with pain, severe pain that comes and goes in both my kidneys, no fever and no burning in urine, only my urine flow just as you, I mean the stream is a little weak I feel, I think I have to go back to the doctor and take the medicine there is no way out but this, keep me in formed on anything coming up with you though I'd be glad to help out, since this website and people on it seems to do so little of, no one answers ****!! what about your urine and blood work? did you have any sonars done or CT?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.